My dad is a dialysis patient from last 2 years.but suddenly he had a stomach infection yesterday.my question to you is will it get cured very fast and what are the measures to be taken in order that such things does not happen in the future.
For the infection he may need antibiotics. The antibiotic dose needs to be adjusted for patients on dialysis. He should avoid eating outside and should take proper precautions with the fluids consumed. If he is aware of a medicine or food that’s causing the diarrhea, then avoid it. Further avoid foods like milk and milk products, high fat or greasy food, foods that have a lot of fiber like citrus fruits and very sweet foods, such as cakes and sweets.So, take proper precautions to avoid infections and keep him hydrated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.